# SDR CALA2023071402254

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 72,900 hours, 27,762 cycles
- System (JASC): 5700 · Wing Structure
- Part: Brace
- Part number: 654A004592
- Condition: Cracked
- Location: R/H Wing Inbd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(737-54-3-0115) R/H WING INBD OF PYLON L/E SUPPORT BRACE HAS CRACK IN RADIUS
